Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Effects Of An Antibiotic On An Hiv Test

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Can Antibiotics taken after exposure delay seroconversion (ANTIBIOTICS AND HIV TESTING, 2010)

Dr. Bob, I want to thank you for taking the time to answer my questions in the past. Unfortunately I am still very worried. I still have symptoms I cant explain and now I have a rash on my body 12 weeks later after my possible exposure and I am so...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...have revealed this. See below!Dr. BobCan antibiotics affect test Results? Mar 8, 2007Can antibiotics affect the results of an HIV Test? I was tested awhile back, and was possibly on either Ciprofloxacin, Septra DS, or Geocillin. Those are what I... Read more »

Hepatitis B / Antibiotics and HIV Test (ANTIBIOTICS AND HIV TESTING, 2009)

I currently have Hepatitis B and have just finished taking azithromycin for a cough.I just took a... Read more »

Hepatitis Risk affecting HIV test results

Hey Doc,I recently tested HIV negative 19 weeks after a possible exposure. I did however catch... Read more »
Articles
AIDS InfoNet

Women and HIV

...die faster than men. But if they get tested and treated, they live as long as men. Fact Sheet 102 has more information on HIV testing. Gynecological problems can be early signs of HIV infection. Ulcers in the vagina, persistent yeast... Read more »
AIDS InfoNet

Pneumocystis Pneumonia (PCP)

...3 months, it may be safe to stop taking PCP medications. However, because PCP medications are inexpensive and have mild side effects, some researchers think they should be continued until your CD4 cell count reaches 300. Be sure to talk with... Read more »
The Well Project

Caring for Your Liver if You Have HIV/AIDS

...transcriptase inhibitor ( NNRTI), and protease inhibitor (PI) classes are associated with liver damage. NRTIs can have negative side effects that may lead to liver problems. One such side effect is mitochondrial toxicity. Mitochondria are inside... Read more »
San Francisco AIDS Foundation

HIV Testing

...Confidential HIV Testing HIV Name-Based Reporting Partner Notification Orasure Test for HIV Rapid Tests for HIV Home HIV Antibody Tests Urine Test for HIV RNA / NAAT Testing For-Profit Test... Read more »
Connect With Others

antibiotics and hiv testing

Posted by fearfulbear, 1 Reply
...Was on I.V. antibiotics overnite in a hospital for diverticulitis, sent me home with some tablets of antibiotics, while i was still on antibiotics took Read more »

scared out of my mind

Posted by Nervous84, 1 Reply
...I had unprotected sex with my ex in Jan. In April I took and hiv test and it came back negative. In March I had unprotected sex with my new boyfriend and had to be treated for bv. I went back to Read more »

I urge your kind/prompt reply !!! PLZ Cant handle

Posted by radicalhonesty, 2 Replies
...the exposure I start feel burning after I done from peeing. One week after exposure I did STD & microbiologi urine & HIV tests: All STD tests are negative (VDRL - TPHA - Chlamedia (IgG/IgM) - HBsAg - Anti HSV II IgG/IgM) in my urine... Read more »

Thrush and HIV

Posted by Anonymous, 1 Reply
...concerned if she could have HIV. We've always practiced safe sex, but I'm still concerned. She has had a cough and has been taking antibiotics. The doc said that the medicine kills a lot of bacteria in the body and could cause thrush. Could... Read more »